# SDR DALA2022062104317

- Difficulty date: June 21, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 86,005 hours, 15,815 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:04L, CORRECTIVE ACTION: RE-SECURED SLIDE LIGHT INDICATOR DOOR 4L REF. B767-400 AMM 52-73 (2286841)
